MAUDE Adverse Event Report: CORDIS US CORP. EXOSEAL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP. EXOSEAL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number EX600
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, after the procedure, the operator performed femoral artery closure with the 6f exoseal vascular closure device (vcd).However, the indicator window did not change color.Manual compression was then used instead.The patient was not injured.The operator had been trained.No abnormality was found before use.The exoseal vascular closure device (vcd) was stored, inspected, handled, and prepared according to the instructions for use (ifu).No abnormalities were noted prior to use.A retrograde approach was used, and angiography confirmed femoral artery suitability, including appropriate sheath insertion angle.The vessel diameter was verified to be at least 5 mm and no calcium, plaque, stent, or significant stenosis at the puncture site.A 6f non-cordis sheath introducer was used.No resistance or excessive force occurred during advancement or insertion, and there was no difficulty connecting the sheath introducer to the device.The sheath engaged and locked with the indicator wire cowling with an audible click, and pulsatile blood flow was observed.Although retraction was performed as instructed, the indicator window did not display a solid black color.The device remained securely locked with the sheath introducer.The device will not be returned for evaluation.

Brand Name
EXOSEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key25134936
Report Number9616099-2026-00698
Device Sequence Number9480318
Product Code MGB
UDI-Device Identifier10705032058858
UDI-Public(01)10705032058858(17)270331(10)18438976
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEX600
Device Lot Number18438976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/17/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F TERUMO; CORONARY BALLOON; CORONARY DRUG BALLOON; CORONARY GUIDEWIRE; CORONARY STENT; TERUMO 7F SHEATH
Patient Age65 YR
Patient SexFemale